# SDR USAA2009100592709

- Difficulty date: September 11, 2009
- Submitted: October 7, 2009
- Operation: Air carrier
- Aircraft: N651AW
- Make and model: Airbus A320-232
- Aircraft serial: 866
- Aircraft time: 41,380 hours, 15,673 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: D53480043204
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR - C8 CHECK - LEVEL 2 GALVANIC CORROSION ON THE L2 DOOR CUTOUT LOWER SILL AT FR 66 - FR 68, +Y1732.  REPAIRED THE L2 DOOR CUTOUT LOWER SILL AT FR 66 - FR 68, +Y1732 IAW EA 1326584.  OPEN
